# SDR CA000621009

- Difficulty date: June 10, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 32,252 hours
- Engine: Pwa PT6A20
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: C6TFM1022
- Condition: Corroded
- Location: Bottom Plate
- Component: Wing Structure, Dhav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEVEL 3 CORROSION FOUND ON PLATE BETWEEN ATTACH POINTS.
